# SDR UIEA200800034

- Difficulty date: February 10, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 24,491 hours, 3,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 2200 S22-23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NICK ON FUSELAGE SKIN STATION 2200 STRINGER 22L-23L.  REPAIRED AS PER SRM 53-00-01 REPAIR 1 DETAIL 3 FIGURE 201 AND 53-60-01 FIGURE 1 AND SRM 51-40-06 FIGURE 3
